# SDR DALA2024090308696

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,472 hours, 11,714 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Nr 4 Slat, Airbus
- Component part number: F5746348800100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 LHW #4 SLAT O/B INNER SKIN FOUND CRACKED. CORRECTIVE ACTION: REPLACED SLAT PER A330 AMM 27-84-62. (0534346)
